Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2015, Volume 27, Issue 1, Pages 146–154 (Mi dm1321)  

This article is cited in 2 scientific papers (total in 2 papers)

Rings whose finitely generated right ideals are quasi-projective

A. A. Tuganbaev

National Research University "Moscow Power Engineering Institute"

Abstract: An invariant ring $A$ is arithmetical if and only if every finitely generated ideal $M$ of the ring $A$ is a quasi-projective $A$-module and every endomorphism of this module may be extended to an endomorphism of the module $A_A$. An invariant semiprime ring $A$ is arithmetical if and only if every finitely generated ideal $M$ of the ring $A$ is a quasi-projective $A$-module.

Keywords: arithmetical ring, quasi-projective module, skew-projective module, integrally closed module, distributive module.

Funding Agency Grant Number
Russian Foundation for Basic Research


DOI: https://doi.org/10.4213/dm1321

Full text: PDF file (369 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2015, 25:4, 245–251

Bibliographic databases:

UDC: 512.552.3
Received: 13.11.2014

Citation: A. A. Tuganbaev, “Rings whose finitely generated right ideals are quasi-projective”, Diskr. Mat., 27:1 (2015), 146–154; Discrete Math. Appl., 25:4 (2015), 245–251

Citation in format AMSBIB
\Bibitem{Tug15}
\by A.~A.~Tuganbaev
\paper Rings whose finitely generated right ideals are quasi-projective
\jour Diskr. Mat.
\yr 2015
\vol 27
\issue 1
\pages 146--154
\mathnet{http://mi.mathnet.ru/dm1321}
\crossref{https://doi.org/10.4213/dm1321}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3468387}
\elib{https://elibrary.ru/item.asp?id=23780142}
\transl
\jour Discrete Math. Appl.
\yr 2015
\vol 25
\issue 4
\pages 245--251
\crossref{https://doi.org/10.1515/dma-2015-0024}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000366854600007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84939148197}


Linking options:
  • http://mi.mathnet.ru/eng/dm1321
  • https://doi.org/10.4213/dm1321
  • http://mi.mathnet.ru/eng/dm/v27/i1/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tuganbaev, “Arithmetical rings and Krull dimension”, Discrete Math. Appl., 28:2 (2018), 113–117  mathnet  crossref  crossref  isi  elib
    2. A. A. Tuganbaev, “Arifmeticheskie koltsa”, Algebra, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 164, VINITI RAN, M., 2019, 3–73  mathnet  mathscinet
  • Дискретная математика
    Number of views:
    This page:288
    Full text:80
    References:38
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021